Historical remark on a theorem of Zhang and Yue
Journal of Number Theory , Volume 147 p. 691- 693
The purpose of this historical remark is to observe that a slightly stronger form of a recent theorem of Zhang and Yue can be proved more easily using an elementary method given by Dirichlet in 1834.
|Keywords||Congruences, Dirichlet's method, Theorem of zhang and yue|
|Journal||Journal of Number Theory|
Williams, K.S. (2015). Historical remark on a theorem of Zhang and Yue. Journal of Number Theory, 147, 691–693. doi:10.1016/j.jnt.2014.08.011